# SDR FDEA201310182555

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,242 hours, 16,156 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Unsecure
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL 220, HEARD A LOUD BANG AND AIR OUT FLOW IN AVIONICS BAY.  CABIN PRESSURE CONTINUED A SLOW CLIMB.  AIR TURN BACK.  ACFT UNABLE TO HOLD PRESSURE.  LANDED WITHOUT INCIDENT.    FOUND AVIONICS DOOR SEAL HANGING OUT.  SEATED DOOR SEAL AND OPS CHECKED DOOR CLOSING AND OPENING, IAW AMM 52-41-01-5.  ACFT STILL NEEDS DURING REINSPECT, FOUND DAMAGE TO THE AVIONICS DOOR SEAL.  R & R SEAL, REF AMM 52-00-00-4.  LEAK CHECK REQUIRED.  ACCOMPLISHED LEAK CHECK OF AVIONICS EQUIPMENT DOOR.  LEAK CHECKS GOOD.  ACCOMPLISHED FUSELAGE PRESSURE DECAY CHECK IAW AMM 21-00-00-5.  ACFT LEAK        CHECKS GOOD.  ACFT OK FOR SERVICE.
